Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Geodon is making me hypomanic Phidippus

Posted by SLS on November 14, 2009, at 15:26:00

In reply to Re: Geodon is making me hypomanic SLS, posted by Phidippus on November 14, 2009, at 15:06:00

> > It might be helpful for you to list all the drugs you are currently taking and what the rationale is for taking each one. What conditions are you being treated for?
>
> Dexedrine 10mg x 3 - ADHD
> Geodon 120 mg - Bipolar/Ictal and interictal psychosis
> Keppra 2000 mg - Temporal Lobe Epilepsy / Frontal Lobe Epilepsy
> Lexapro 20 mg - OCD
> Lithium 1200 mg - Bipolar
>
> I contacted my PDOC and he says we'll have to find a replacement for the Geodon. I'm on plenty of antimanics (Keppra, Lithium) the problem is I get depressed and psychotic.


I find that Abilify helps with depression along with being an antipsychotic. Really, you should probably be taking Zyprexa. I always hesitate to mention that drug because of the weight gain it produces along with metabolic syndrome. I know that Neurontin is not the cure-all it was once thought to be, but perhaps it would be useful in your case.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:925712
URL: http://www.dr-bob.org/babble/20091107/msgs/925726.html